# SDR SWAA2024081610341

- Difficulty date: July 8, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM UNDER PANEL #192E HAS TWO BROKEN BRACKETS<[01] REMOVED AND REPLACED PANEL SUPPORT BRACKETS 2E/A AT KEEL BEAM FWD AREA STA 546.26 IN REF B737-700 SRM 51-40-02-0G-0.;[02] CORRECTION: REMOVED AND REPLACED PANEL SUPPORT BRACKETS 2E/A AT KEEL BEAM FWD AREA STA 546.26 IN REF B737-700 SRM 51-40-02-0G-0 AND IPC 53-12-11-25 DETAIL A.;[03] VERIFIED STEP 2
